# SDR HNAA2025102100720

- Difficulty date: September 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 45,920 hours, 41,992 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F072376 STRINGER 6R IS CRACKED AT FRAME 14.  RAR STRINGER 6R AT FRAME 14 IAW EMB 145 SRM 51-40-02
